I hav moderate n continuous headache since last month.I suspect it started after taking rifaximin(antibiotic).It's not becoz of stress as antidepressants didn't help. I m not able to sleep.Yesterday,I took saridon n felt great.Should I take it for 2-3 days.What can b the reason?Please be specific if u r a specialist.
Like the answers? Chat privately with the doctor of your choice
You need to consult nearest ent surgeon, opthalmologist for clinical examination to find specific cause... Consult them they will do the needful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.